@article{MZM_1993_53_5_a14,
author = {N. N. Kholshchevnikova},
title = {On the category of $\mathcal U$-sets for series in the {Walsh} system},
journal = {Matemati\v{c}eskie zametki},
pages = {129--151},
year = {1993},
volume = {53},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_5_a14/}
}
N. N. Kholshchevnikova. On the category of $\mathcal U$-sets for series in the Walsh system. Matematičeskie zametki, Tome 53 (1993) no. 5, pp. 129-151. http://geodesic.mathdoc.fr/item/MZM_1993_53_5_a14/
[1] Shneider A. A., “O edinstvennosti razlozhenii po sisteme funktsii Uolsha”, Matem. sbornik, 24:2 (1949), 279–300 | MR | Zbl
[2] Debs G., Saint Raymond J., “Ensembles boréliens d$'$unicité et d$'$unicité au sens large”, Ann. Inst. Fourier (Grenoble), 37 (1987), 217–239 | Zbl
[3] Bari N. K., Trigonometricheskie ryady, Fizmatgiz, M., 1961
[4] Kechris A., Louveau A., Descriptive Set Theory and the Structure of Sets of Uniqueness, Cambridge Univ. Press, Cambridge, 1987 | Zbl
[5] Golubov B. I., Efimov A. V., Skvortsov V. A., Ryady i preobrazovaniya Uolsha, Nauka, M., 1987 | Zbl
[6] Zigmund A., Trigonometricheskie ryady, T. 1, 2, Mir, M., 1965
[7] Kolmogorov A. N., Fomin S. V., Elementy teorii funktsii i funktsionalnogo analiza, Nauka, M., 1972
[8] Kuratovskii K., Topologiya, T. 1, Mir, M., 1966
[9] Skvortsov V. A., “Ob odnom primere nul-ryada po sisteme Uolsha”, Matem. zametki, 19:2 (1976), 179–186 | MR | Zbl
[10] Skvortsov V. A., “O $h$-mere $M$-mnozhestva dlya sistemy Uolsha”, Matem. zametki, 21:3 (1977), 335–340 | MR | Zbl
[11] Okstobi Dzh., Mera i kategoriya, Mir, M., 1974